Alert archive / Florida / Flash Flood Watches in 2016
Flash Flood Watch 7, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 13, 2016, 5:00 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi. It took effect at Apr 13, 2016, 1:00 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2016, 5:00 AM CDT (10:00 UTC)
- In effect from
- Apr 13, 2016, 1:00 PM CDT
- Expired
- Apr 13, 2016, 3:56 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 41 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
199 WGUS64 KMOB 131000 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED APR 13 2016 ...HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE FROM THIS AFTERNOON THROUGH EARLY THURSDAY EVENING... .SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL IMPACT PARTS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY THROUGH THURSDAY. THE HEAVIEST RAINFALL IS MOST LIKELY OVER SOUTHERN PORTIONS OF THE FORECAST AREA...ESPECIALLY OVER STONE AND GEORGE COUNTIES OF MISSISSIPPI...THE TWO COASTAL COUNTIES OF ALABAMA...AND THE WESTERN FLORIDA PANHANDLE. OVER THIS AREA 3 TO NEARLY 5 INCHES OF RAINFALL WILL BE POSSIBLE...WITH LOCALIZED HIGHER AMOUNTS. FURTHER NORTH ACROSS THE AREA OCCASIONAL HEAVY RAINFALL IS ALSO POSSIBLE...BUT EXPECTED OVERALL AMOUNTS ARE EXPECTED TO BE LOWER. EXCESSIVE RUNOFF FROM HEAVY RAINS COULD LEAD TO LOCALIZED FLASH FLOODING OF POOR DRAINAGE AREAS AND MINOR FLOODING ALONG AREA CREEKS AND STREAMS. ALZ261>266-FLZ201>206-MSZ078-079-131800- /O.NEW.KMOB.FF.A.0007.160413T1800Z-160415T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL- MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL- SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND- OKALOOSA COASTAL-STONE-GEORGE- INCLUDING THE CITIES OF...CITRONELLE...SARALAND...STOCKTON... MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND... GRAND BAY...FORT MORGAN...GULF SHORES...ORANGE BEACH...CENTURY... MOLINO...WALNUT HILL...BEULAH...ENSLEY...FORT PICKENS... PENSACOLA...PENSACOLA BEACH...PERDIDO BAY...JAY...MILTON... BAGDAD...GULF BREEZE...NAVARRE...CRESTVIEW...DESTIN...EGLIN AFB... FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT... WIGGINS...LUCEDALE 500 AM CDT WED APR 13 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...BALDWIN CENTRAL... BALDWIN COASTAL...BALDWIN INLAND...MOBILE CENTRAL...MOBILE COASTAL AND MOBILE INLAND. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI...GEORGE AND STONE. * FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY EVENING * PERIODS OF HEAVY RAINFALL ARE POSSIBLE OVER THE WATCH AREA FROM THIS AFTERNOON THROUGH THURSDAY. RAINFALL TOTALS OF 3 TO 5 INCHES ARE EXPECTED...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
329 WGUS64 KMOB 131803 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 103 PM CDT WED APR 13 2016 ...HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE FROM THIS AFTERNOON TO THURSDAY 6PM CDT... .SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL IMPACT PARTS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY THROUGH THURSDAY. THE HEAVIEST RAINFALL IS MOST LIKELY OVER SOUTHERN PORTIONS OF THE FORECAST AREA... ESPECIALLY OVER STONE AND GEORGE COUNTIES OF MISSISSIPPI...THE TWO COASTAL COUNTIES OF ALABAMA...AND THE WESTERN FLORIDA PANHANDLE. OVER THIS AREA 3 TO NEARLY 5 INCHES OF RAINFALL WILL BE POSSIBLE...WITH LOCALIZED HIGHER AMOUNTS. FURTHER NORTH ACROSS THE AREA OCCASIONAL HEAVY RAINFALL IS ALSO POSSIBLE...BUT EXPECTED OVERALL AMOUNTS ARE EXPECTED TO BE LOWER. EXCESSIVE RUNOFF FROM HEAVY RAINS COULD LEAD TO LOCALIZED FLASH FLOODING OF POOR DRAINAGE AREAS AND MINOR FLOODING ALONG AREA CREEKS AND STREAMS. ALZ261>266-FLZ201>206-MSZ078-079-140215- /O.CON.KMOB.FF.A.0007.000000T0000Z-160415T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL- MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL- SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND- OKALOOSA COASTAL-STONE-GEORGE- INCLUDING THE CITIES OF...CITRONELLE...SARALAND...STOCKTON... MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND... GRAND BAY...FORT MORGAN...GULF SHORES...ORANGE BEACH...CENTURY... MOLINO...WALNUT HILL...BEULAH...ENSLEY...FORT PICKENS... PENSACOLA...PENSACOLA BEACH...PERDIDO BAY...JAY...MILTON... BAGDAD...GULF BREEZE...NAVARRE...CRESTVIEW...DESTIN...EGLIN AFB... FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT... WIGGINS...LUCEDALE 103 PM CDT WED APR 13 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT TO THURSDAY 6PM CDT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL... BALDWIN INLAND...MOBILE CENTRAL...MOBILE COASTAL AND MOBILE INLAND. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI... GEORGE AND STONE. * THROUGH THURSDAY EVENING * PERIODS OF HEAVY RAINFALL ARE POSSIBLE OVER THE WATCH AREA FROM THIS AFTERNOON THROUGH THURSDAY. RAINFALL TOTALS OF 3 TO 5 INCHES ARE EXPECTED...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
306 WGUS64 KMOB 132056 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 356 PM CDT WED APR 13 2016 ...FLASH FLOOD WATCH IS CANCELLED... .WITH ONLY ISOLATED TO SCATTERED LIGHT TO OCCASIONAL MODERATE RAIN SHOWERS THROUGH MUCH OF THE NIGHT...AND RAINFALL TOTALS OVER THE NEXT 24 HOURS ONLY EXPECTED TO BE AROUND ONE INCH OR LESS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. ALZ261>266-FLZ201>206-MSZ078-079-132200- /O.CAN.KMOB.FF.A.0007.000000T0000Z-160415T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL- MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL- SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND- OKALOOSA COASTAL-STONE-GEORGE- INCLUDING THE CITIES OF...CITRONELLE...SARALAND...STOCKTON... MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND... GRAND BAY...FORT MORGAN...GULF SHORES...ORANGE BEACH...CENTURY... MOLINO...WALNUT HILL...BEULAH...ENSLEY...FORT PICKENS... PENSACOLA...PENSACOLA BEACH...PERDIDO BAY...JAY...MILTON... BAGDAD...GULF BREEZE...NAVARRE...CRESTVIEW...DESTIN...EGLIN AFB... FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT... WIGGINS...LUCEDALE 356 PM CDT WED APR 13 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. WITH ONLY ISOLATED TO SCATTERED LIGHT TO OCCASIONAL MODERATE RAIN SHOWERS THROUGH MUCH OF THE NIGHT...AND RAINFALL TOTALS OVER THE NEXT 24 HOURS ONLY EXPECTED TO BE AROUND ONE INCH OR LESS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 13, 12:02 AM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 13, 12:02 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1202 AM CDT WED APR 13 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 06Z ISSUANCE...GENERALLY VFR CONDITIONS WITH PATCHY MVFR CEILINGS ADVECTING WEST TO EAST ALONG THE LARGE SCALE MOIST, WESTERLY FLOW ALOFT. CEILINGS UPSTREAM HAVE ALREADY FALLEN TO MVFR AND OUR CEILINGS SHOULD LOWER AS WELL OVER THE NEXT COUPLE HOURS. EXPECT WIDESPREAD MVFR TO DEVELOP BY LATE MORNING BECOMING IFR TO MVFR BY TOMORROW AFTERNOON. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE MORNING TO AFTERNOON TIME-FRAME. /08 && .PREV DISCUSSION... /ISSUED 957 PM CDT TUE APR 12 2016/ DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. UPDATE...ONLY MINOR ADJUSTMENTS MADE THIS EVENING TO THE AFTERNOON FORECAST PACKAGE. ADJUSTED CLOUD COVER UPWARD AS CLOUD HAVE ADVECTED IN AND THICKENED A LITTLE QUICKER THAN PREVIOUSLY ANTICIPATED. REMOVED THUNDER FROM THE FORECAST OVERNIGHT AS CONVECTION HAS GREATLY DECREASED AND WEAKENED UPSTREAM. HOWEVER, KEPT A SLIGHT CHANCE OF LIGHT SHOWERS IN THE FORECAST NEARER THE COAST BUT DON'T EXPECT MUCH MORE THAN SPRINKLES OVERNIGHT. CONVECTION THOUGH STILL EXPECTED TO STRENGTHEN AND INCREASE IN COVERAGE TOMORROW. NEW FORECAST PACKAGE OUT SHORTLY. /08 PREV DISCUSSION... /ISSUED 728 PM CDT TUE APR 12 2016/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 06Z ISSUANCE...GENERALLY VFR CONDITIONS PERSIST OVER THE FLYING AREA UNDER A BROAD SHIELD OF 3,000 FT TO 5,000 FT CEILINGS ADVECTING WEST TO EAST ALONG THE LARGE SCALE MOIST, WESTERLY FLOW ALOFT. CEILINGS UPSTREAM HAVE ALREADY FALLEN TO MVFR AND OUR CEILINGS SHOULD LOWER AS WELL OVER THE NEXT COUPLE HOURS. CEILINGS WILL CONTINUE TO FALL OVERNIGHT TO IFR AND SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE MORNING TO AFTERNOON TIME-FRAME WITH CONDITIONS REMAINING GENERALLY IN THE LIFR AND IFR CATEGORY THROUGHOUT THE DAY. /08 PREV DISCUSSION... /ISSUED 341 PM CDT TUE APR 12 2016/ HIGH RAIN CHANCES EXPECTED WEDNESDAY AND THURSDAY WITH PERIODS OF HEAVY RAIN LIKELY... NEAR TERM /NOW THROUGH WEDNESDAY/...A WEAK UPPER LEVEL RIDGE OVER THE GULF OF MEXICO AND THE DEEP SOUTH WILL SHIFT EAST OF THE REGION LATE TONIGHT AND WEDNESDAY. A DEEP WESTERLY WIND FLOW ALOFT WILL TURN TO THE WEST-SOUTHWEST AS AN UPPER LOW AND ASSOCIATED TROUGH ADVANCE EAST OVER THE SOUTHERN PLAINS. THIS WILL ALLOW PRECIPITABLE WATER VALUES TO INCREASE BACK TO BETWEEN 1.4 TO 1.7 INCHES BY LATE WEDNESDAY AFTERNOON. UPPER LEVEL SHORTWAVES AND IMPULSES MOVING THROUGH THE FLOW ALOFT WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA THROUGHOUT THE DAY WEDNESDAY...WHILE AN INVERTED SURFACE TROUGH APPROACHES FROM THE WEST. THE RAIN WILL BE HEAVY AT TIMES...MAINLY SOUTH OF A LINE FROM WAYNESBORO MISSISSIPPI TO ANDALUSIA ALABAMA WHERE WIDESPREAD RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE LIKELY. LOCALIZED HIGHER AMOUNTS UP TO THREE INCHES WILL BE POSSIBLE ALONG THE COAST. LOW TEMPERATURES TONIGHT WILL RANGE FROM 55 TO 60 DEGREES ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO CRESTVIEW FLORIDA...AND FROM 60 TO 65 DEGREES TO THE SOUTH OF THIS LINE. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM 70 TO 75 DEGREES. /22 SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...SOUTHERN STREAM MID LEVEL IMPULSE OVER TEXAS IS FORECAST TO TRANSLATE EASTWARD INTO THE LOWER MISSISSIPPI RIVER DELTA REGION DURING THE DAY THURSDAY. THE HIGH LEVEL GEO-POTENTIAL HEIGHT FIELD BECOMES DIFFLUENT AS THIS FEATURE APPROACHES. CONSIDERING THIS AND A MODEST UPPER LEVEL JET STREAK (70-90 KNOTS) MOVING EASTWARD ACROSS THE CENTRAL GULF...DEEP LAYER ASCENT IS SUPPORTED WITHIN A MOIST COLUMN OF AIR (PWATS RANGING FROM 1.5 TO 1.7 INCHES) OVER THE LOCAL AREA ON THU. THESE VALUES LIE BETWEEN 1 AND 2 STANDARD DEVIATIONS ABOVE THE MEAN. AT THE SURFACE...A WEAK SURFACE TROF WILL BE ALIGNED ACROSS THE CENTRAL GULF COAST. THE EASTWARD PASSAGE OF H50 MID LEVEL HEIGHT FALLS (30 METERS) MAY HELP TO DEVELOP A WAVE OF LOW PRESSURE ALONG THE COASTAL BOUNDARY ANYWHERE FROM OFF THE SOUTHWEST COAST OF LOUISIANA TO SOUTHERN MISSISSIPPI. GIVEN THE MOISTURE IN PLACE...THE SURFACE TROF/WAVE OF LOW PRESSURE...AND LARGER SCALE DYNAMICS...WILL KEEP THE RAINFALL PROBABILITIES ON THE HIGH SIDE FOR THURSDAY...SIMILAR TO THAT ON WEDNESDAY. RAINS COULD BECOME LOCALLY HEAVY ON THURSDAY...WITH THE HEAVIER AMOUNTS ALONG AND SOUTH OF A US HIGHWAY 84 LINE WHERE FORECASTERS MAINTAIN AN ELEVATED FLOOD THREAT. LATEST STORM TOTAL RAINFALL AMOUNTS ENDING THURSDAY EVENING COULD ADD UP TO BETWEEN 2 TO 4 INCHES...WITH A FEW AREAS POSSIBLY SEEING THESE AMOUNTS DOUBLED AS WEAK LOW LEVEL FLOW RESULTS IN SLOW STORMS MOTIONS. GIVEN THE WEAK WIND PROFILES...THE CHANCES OF SEVERE WEATHER APPEAR TOO LOW TO MENTION IN THE FORECAST. FORECAST AREA TO REMAIN ON THE SOUTHERN PERIPHERY OF AN UPPER LEVEL LOW OVER THE TENNESSEE RIVER VALLEY. OUT OF THE RESPECT FOR THE POTENTIAL OF MID LEVEL IMPULSES PASSING EAST ACROSS THE LOCAL AREA THURSDAY NIGHT INTO FRIDAY...WILL MAINTAIN A CHANCE OF SHOWERS/FEW STORMS. IT APPEARS THOUGH THE THREAT OF HEAVY RAINS WILL END BY THURSDAY NIGHT. OVERNIGHT LOWS AND DAYTIME HIGHS...MILD. /10 LONG TERM /SATURDAY THROUGH TUESDAY/...LARGE AREA OF SURFACE HIGH PRESSURE DOMINATES FROM THE GREAT LAKES TO FLORIDA OVER THE WEEKEND AND LOOKS TO CONTINUE INTO THE FIRST OF NEXT WEEK. MOVING INTO A NICE SPRING WEATHER PATTERN WITH NO RAIN IN THE FORECAST SATURDAY THROUGH MONDAY. THE NEXT CHANCE OF SHOWERS AND STORMS ENTERS THE FORECAST BY TUESDAY. DAYTIME HIGHS IN THE LOWER TO MID 70S SATURDAY...WARM TO NEAR 80 MOST AREAS FOR MONDAY AND TUESDAY. OVERNIGHT LOWS 54 TO 59 INTERIOR TO LOWER 60S ALONG THE BEACHES. /10 MARINE...A WEAK FRONTAL BOUNDARY WILL CONTINUE TO MOVE SOUTH OVER THE NORTHERN GULF WATERS THROUGH TONIGHT AND THEN STALL AND DISSIPATE. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ON WEDNESDAY AND THURSDAY AS AN INVERTED SURFACE TROUGH APPROACHES FROM THE WEST. A MODERATE TO STRONG EASTERLY FLOW WILL DEVELOP THURSDAY AND CONTINUE THROUGH THE WEEKEND AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 12, 5:47 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 547 AM CDT TUE APR 12 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 547 AM CDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EARLY THIS AFTERNOON...THEN REFORM OVERNIGHT AND EARLY WEDNESDAY MORNING. GUSTY WINDS AND HAIL WILL BE MAIN THREATS THROUGH TONIGHT. SOME MINOR FLOODING WILL BE POSSIBLE THROUGH TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY FRIDAY. GUSTY WINDS AND HAIL WILL BE MAIN THREATS THROUGH EARLY FRIDAY. SOME MINOR FLOODING WILL BE POSSIBLE THROUGH EARLY FRIDAY. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH WEDNESDAY AND MAY BE ELEVATED TO A HIGH RISK LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-131100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 547 AM CDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE THROUGH EARLY FRIDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE LATE IN THE WEEK CONTINUING INTO THE FIRST OF THE WEEKEND.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:51 PM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Apr 12, 8:57 PM CDT | River Flood Warning | MOB | Baldwin | 70 hr |
| Apr 13, 11:05 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 4 days |
| Apr 13, 12:16 PM CDT | Special Marine Warning | MOB | 119 min | |
| Apr 13, 1:33 PM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 12, 8:43 PM CDT | River Flood Warning | MOB | Okaloosa | 4 days |
Nearby
Flash Flood Watches in Florida, 2016Flash Flood Watches in Alabama, 2016Flash Flood Watches in Mississippi, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.